MAUDE Adverse Event Report: VYAIRE MEDICAL INC. INFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20; INFANT FLOW SIPAP CONSUMABLES/ACCESSORIES

VYAIRE MEDICAL INC. INFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20; INFANT FLOW SIPAP CONSUMABLES/ACCESSORIES
Model Number INFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the infnt flw lp,ncpap,generator kit without prongs + circuit x20 experienced crack on lp generator due to proximal pressure was dropped during clinical using.As an intervention, lp generator was replaced.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: only some pictures were provided for investigation.A crack can be seen in the component.Therefore, reported defect was confirmed.Tried to duplicate the defect in the production line but it was not duplicated.The process was also reviewed yet there is no way to cause damage like the one observed in the pictures.

Brand Name
INFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20
Common Device Name
INFANT FLOW SIPAP CONSUMABLES/ACCESSORIES
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12139971
Report Number8030673-2021-00180
Device Sequence Number14293253
Product Code BZD
UDI-Device Identifier70846446005907
UDI-Public(01)70846446005907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFNT FLW LP,NCPAP,GENERATOR KIT WITOUT PRONGS + CIRCUIT X20
Device Catalogue Number26405-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;